Is Menstruation Faster Because Of The Effects Of Morning After Pills Or Is It Normal Bleeding?
Night. I want to ask. March 1-5 last month I menstruated. Then on 6-9 March I made contact with my partner (using a condom). On March 9, I took the morning after pill. On March 11-14, bleeding occurs in color such as menstrual blood. And until now I haven’t had my period yet, sis. But I also don’t feel the sign “Young Pregnancy. what I want to ask on March 11-14 is what is the menstruation that is faster because of the effect of the morning after pill or is it normal bleeding due to the effect after the morning after pill? thank you
Hello, thank you for asking at HealthReplies.com.
Bleeding from the vagina outside the menstrual cycle or in the period between two menstrual cycles is called metroragia. where this condition can be caused by several factors and one of them is due to the use of hormonal contraceptives such as morning after pill. Some possible causes include:
Pregnancy / miscarriage complications
Impaired hormonal balance
Extreme weight gain or loss
Use of IUD / drug contraception
Some side effects that can result from the use of emergency contraception or morning after pill include:
Massive menstrual bleeding or bleeding outside the menstrual cycle
Lower stomach pain
In the meantime what you can do include:
Consume a lot of water
Maintain a healthy and high fiber diet
Get enough sleep and rest, 7-9 hours per day
Doing light exercise regularly and regularly
If the complaint that you feel does not improve, or if you are worried, it helps you check with your obstetrician to get further examination and evaluation related to your condition.
So much information from me, hopefully can help.